Some related fixed points theorems of weak contraction with two partially ordered metric spaces

Youssef Errai, El Miloudi Marhrani, Mohamed Aamri

Abstract


In this article, we prove some fixed point results for generalized weakly contractive mappings defined on two partial metrics space. We provide an example and some applications in order to support the usability of our results. These results generalize some well-known results in the literature.

Full Text: PDF

How to Cite this Article:

Youssef Errai, El Miloudi Marhrani, Mohamed Aamri, Some related fixed points theorems of weak contraction with two partially ordered metric spaces, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 372-390

Copyright © 2017 Youssef Errai, El Miloudi Marhrani, Mohamed Aamri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.